# SDR CALA2022052301311

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 73,818 hours, 30,743 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: D5537131800200
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE RUDDER, VERTICAL STABILIZER HINGE FITTINGS NO.3 FOUND WITH PLAY AND GOUGE.REPLACEMENTE IS REQUIRED AS NOTED ON LTPR NR#5001156951-0010. REPLACED #3 HINGE FITTING. REPLACEMENT REQUIRED IAW SRM REF BQN LHT NRC 5001156951-0010. 55-36-42-300-008. AFTER REMOVAL OF HINGE FITTING NDT ROTO TEST PERFORMED AS PER NTM 51-10-01. NO FINDINGS. FITTING RPLCMNT IS MAJOR RPR CAT A AND NO FURTHER ACTION IS REQUIRED. RII CW REJECTED IN ERROR U247351 RII CW U247351
